# SDR USAA2012062100004

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A7207
- Condition: Bulged
- Location: Cabin
- Part time: 34,419 hours, 17,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - DURING A DVI OF THE  LEFT OFF WING SLIDE ENCLOSURE DOOR FOUND IT NOT FLUSH WITH THE OUTER SURFACE OF THE LEFT OFF WING SLIDE ENCLOSURE.  REPACKED LEFT OFF WING SLIDE IAW CMM 25-60-58 REV 18 AND FOLDING PROCEDURES P-11907 REV R.
